# SDR AALA20170302012

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 53,319 hours, 21,484 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 360-380
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE SKIN AT PULLED FASTENER BETWEEN BS 360 - 380 WITH CORROSION ON STRINGER SPLICE AT STRINGER 26L. REPAIRED STRINGER SPLICE PER EA #267695.
